# SDR UALA2012081304398

- Difficulty date: August 7, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 75,784 hours, 23,239 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FROM FWD GALLEY OVEN.  POWER TURNED OFF ALONG WITH UTILITY BUSSES AND CIRCUIT BREAKERS FOR OVEN.  SMOKE HAS STOPPED BUT ODOR LINGERED.
